Illinois Journal of Mathematics

Factorization of composition operators through Bloch type spaces

Hans Jarchow and Reinhard Riedl

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 3 (1995), 431-440.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986388

Digital Object Identifier
doi:10.1215/ijm/1255986388

Mathematical Reviews number (MathSciNet)
MR1339835

Zentralblatt MATH identifier
0841.47018

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 30D45: Bloch functions, normal functions, normal families 30D55 42A55: Lacunary series of trigonometric and other functions; Riesz products 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]

Citation

Jarchow, Hans; Riedl, Reinhard. Factorization of composition operators through Bloch type spaces. Illinois J. Math. 39 (1995), no. 3, 431--440. doi:10.1215/ijm/1255986388. https://projecteuclid.org/euclid.ijm/1255986388


Export citation